# SDR ASAA2020110433494

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 17,935 hours, 5,680 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Part serial: 11808
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,733 hours, 11,392 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE INFLIGHT READ: LEFT 38 PSI, RIGHT 12 PSI AT CLIMB AND CRUISE CRUISED AT FL350, N1 85%.  STAYED AT 12 PSI (RIGHT) AT IDLE POWER.  LEFT PSI DROPPED TO 12 AT IDLE.  RIGHT REMAINED AT 12 PSI THROUGH APPROACH AND LANDING.  GROUNDED-YES.  REMOVED AND REPLACED PRSOV DUE OBSERVED LEAK, REF B737-900 AMM 36-11-04.  REMOVED AND REPLACED BLEED AIR REGULATOR, PER AMM 36-11-03-400-801.  PERFORMED T/C NG-36WC-00001.  NO DEFECTS NOTED BLEED AIR PSI WITHIN LIMITS FROM IDLE TO 80%, REF AMM 36-11-00-710-801.  FOUND BLEED AIR REG C/B OUT P4 B7.  RESET REF AMM 20-60-01-860-801.
